MathSciNet Relay Station
MathSciNet bibliographic data
MR1451803 14G05 (11G20 14G10 14G15)
Zúñiga Galindo, W. A. Number of rational points of a singular curve. Proc. Amer. Math. Soc. 126 (1998), no. 9, 2549–2556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement